# SDR UPS07151323

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O, LDG WT 301K#.  ONLY SYS 1 UTILIZED.  PERFORMED PDCU BITE TEST PER AMM 32-00-00-05.  NO FAULTS FOUND.  PERFORMED TEST OF 2GA USING SIMULATED TEST BOX PER AMM 32-31-11-04 ON BOTH SYS 1 AND 2.  OPS CK GOOD.  LDG GEAR POSITION NR 1 DEFERRED PER MEL 32-61-04.
